MathSciNet Relay Station
MathSciNet bibliographic data
MR2792983 42A05 (42B35 49K20)
Slavin, L.; Vasyunin, V. Sharp results in the integral-form John-Nirenberg inequality. Trans. Amer. Math. Soc. 363 (2011), no. 8, 4135–4169.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement